Skip to main content
padlock icon - secure page this page is secure

Alopecia universalis after drug reaction with eosinophilia and systemic symptoms (Dress)

Buy Article:

$52.00 + tax (Refund Policy)

Drug reaction with eosinophilia and systemic symptoms (DRESS) is a severe cutaneous adverse reaction characterized by a morbilliform cutaneous eruption, fever, lymphadenopathy, and multiorgan involvement. Alopecia universalis is a variant of alopecia areata characterized by complete loss of hair on the entire body. Herein, we report a case of alopecia universalis that presented after DRESS.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: DIHS; DRESS syndrome; alopecia universalis; severe cutaneous adverse reaction

Document Type: Research Article

Publication date: September 1, 2020

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more